Cantor Uniqueness And Multiplicity Along Subsequences

G. Kozma*, A. Olevski˘

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We construct a sequence (Formula Presented) such that the trigonometric series (Formula Presented) converges to zero everywhere on a subsequence nk. We show, for any such series, that the nk must be very sparse, and that the support of the related distribution must be quite large.

Original languageEnglish
Pages (from-to)261-277
Number of pages17
JournalSt. Petersburg Mathematical Journal
Issue number2
StatePublished - Jan 2021


  • Trigonometric series
  • localization principle
  • uniqueness


Dive into the research topics of 'Cantor Uniqueness And Multiplicity Along Subsequences'. Together they form a unique fingerprint.

Cite this